| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); Vitreous Detachment (2445); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2016 and (b)(6) 2017.Explant date: if explanted, give date: not applicable, as the lens remains implanted.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zlb00 15.5 diopter intraocular lens (iol) was implanted in the left eye (os) on (b)(6) 2016.Post-operatively, the patient remains very dissatisfied with his near vision and experiencing glare and halo.Therefore, an iol repositioning procedure was performed on (b)(6) 2017 to see if this would help alleviate the patient's complaints, but it didn't help.Reportedly, explant of the lens will be suboptimal for the patient as he has posterior vitreous detachments due to patient anatomy and a strong family history of retinal detachments.It was also reported that the patient was referred to another surgeon who is familiar with amo lenses and implants for a second opinion.No additional information was provided.
Additional Manufacturer Narrative
Device evaluation: the product was not returned to the manufacturing site as it remains implanted.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to abbott medical optics has been submitted.